My vision has changed to the point where it is dangerous to drive a car.
Can I remove these changes
Have you tried artificial tears? Drugs like nortriptyline are very drying. They can dry the mouth but also the eyes. If you already had slightly dry eyes, which many people get as they get older, it could really dry them out and a sign of dry eyes can be blurred vision. When the cornea dries, it can cause your vision to become quite blurry. If you use artificial tears, it may help to clear the blur, if it is due to dry eye. You may notice some improvement the first time you use them but it may take a few days for them to fully work if your eyes have been very dry. Try using them every hour or so while awake. You can use a thicker gel type at night to prevent drying while you sleep. If you use tears for a few days and notice no improvement then you definitely need to consult your prescribing Dr.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2012 • 7 answers
Posted 22 Feb 2016 • 0 answers
Posted 1 Sep 2016 • 2 answers
Posted 24 Dec 2016 • 0 answers
Posted 13 Dec 2017 • 3 answers